# SDR SWAA2022022815362

- Difficulty date: December 4, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,639 hours, 33,796 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT ENTRY DOORWAY SURROUND SUPPORT STRUCTURE AT UPPER FWD CORNER; INBD SURFACE BS957; STR7; LBL46 / REMOVED AND REPLACED AFT ENTRY DOORWAY SURROUND STRUCTURE UPPER ASSY -167 PER DWG 411A2229-167 13457C JAN3 19 INSP 24 3JAN19 SURROUND STRUCTURE AFT ENTRY DOORWAY UPPER FWD CORNER BS 957; STR 7; LBL 46
